# SDR CA980707051

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Pwa PT6A28
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3011857
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LINE WAS REMOVED AS IT WAS CRACKED.  THE FUEL LINE HAD BEEN PROCURED FROM AN OUTSIDE VENDOR AS NEWLY OVERHAULED.
